Welcome to Natural Pain Relief For Fibromyalgia

 

I was just reading the side effect my fellow Fibromyalgia sufferers are getting from Cymbalta. It is bad enough to experience pain and suffering without answers but when the doctors add to injury by giving medications that cause illness it can lead to desperation. I know how painful it can be on it’s own but to experience more pain by the hands of your health care provider it can be overwhelming. You are desperate to find answers, instead you get more pain.

Here is a list of side effects the women are experiencing from the forum on healingwell.com:

– feeling funny

– my first week was nearly torture – severe nausea, headaches, tight throat, dizziness, insomnia, etc.

– I had a life threatening reaction from the first dose

– I had a friend who switched to nights because it made her drowsy, now she has trouble falling asleep

– no real change in pain yet but even if it wouldn’t make much difference in that area I think I would still keep taking them cause of the energy and buzz they give me

– my doctor today told me I must go off Cymbalta (gradually) because my BP is extremely high. My heart is beating very oddly, sort of like irregular swoshing. He did not like that my throat was still tight either.

I didn’t hear anyone say it did anything for their pain.

Here is the new criteria for Fibromyalgia:


http://www.med.ufl.edu/rheum/FMSarticles/article25.htm

 http://www.healingwell.com/community/default.aspx?f=24&m=2234505

 

 

   Disclaimer: All content contained within this website
is not intended to treat, cure or diagnose in any

way. All content is commentary or opinion and is protected
under the free speech act.

2011 All Rights Reserved